Open Access
October, 2009 Uniform estimates for paraproducts and related multilinear multipliers
Frédéric Bernicot
Rev. Mat. Iberoamericana 25(3): 1055-1088 (October, 2009).


In this paper, we prove some uniform estimates between Lebesgue and Hardy spaces for operators closely related to the multilinear paraproducts on $\mathbb{R}^d$. We are looking for uniformity with respect to parameters, which allows us to disturb the geometry and the metric on $\mathbb{R}^d$.


Download Citation

Frédéric Bernicot . "Uniform estimates for paraproducts and related multilinear multipliers." Rev. Mat. Iberoamericana 25 (3) 1055 - 1088, October, 2009.


Published: October, 2009
First available in Project Euclid: 3 November 2009

zbMATH: 1183.42012
MathSciNet: MR2590693

Primary: 42B15 , 42B20 , 42B25

Keywords: Calderón-Zygmund decomposition , Littlewood-Paley theory , multilinear operators , paraproducts , uniform estimate

Rights: Copyright © 2009 Departamento de Matemáticas, Universidad Autónoma de Madrid

Vol.25 • No. 3 • October, 2009
Back to Top